Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A convergence theorem for limitärperiodisch $ T$-fractions of rational functions


Author: Kari Hag
Journal: Proc. Amer. Math. Soc. 32 (1972), 491-496
MSC: Primary 30A22
MathSciNet review: 0291421
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a limitärperiodisch T-fraction, which corresponds to a rational function, converges (locally uniformly) to the original function in a certain domain.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A22

Retrieve articles in all journals with MSC: 30A22


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0291421-1
Keywords: Continued fractions corresponding to power series, convergence of continued fractions, T-fraction expansion, limitärperiodisch T-fraction
Article copyright: © Copyright 1972 American Mathematical Society